# SDR 07FDEA04195

- Difficulty date: September 24, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Diaphragm
- Part number: A53810967200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENTS AND NICKS IN DIAPHRAGM C 48-49, TR2-3 LT.  REPAIR PERFORMED BY CUT OUT DAMAGED AREA AND INSTALLING A DOUBLER IAW EA 6-5315-112500 AND RAS 053448/012/2007 ISS A .
